Abstract Title:

[Statin-induced dysphagia].

Abstract Source:

Ugeskr Laeger. 2010 Feb 15;172(7):544-545. PMID: 20156405

Abstract Author(s):

Bjarke Edholm

Article Affiliation:

Øre-naese-halskirurgisk Afdeling, Slagelse Sygehus, DK-5000 Odense C. bjarkeedholm@hotmail.com.

Abstract:

A 68-year-old man was referred with progressive dysphagia. During the course, the patient developed muscle fatigue and additional signs of myopathy such as high levels of creatine kinase. The dysphagia was a late-onset side-effect to the treatment with lipid-lowering drugs. Cessation of treatment gives quick remission of symptoms and normalization of creatine kinase. As an increasing number of patients are being treated with lipid-lowering drugs, it is important to recall that myopathy is a dangerous side-effect which may have either quick or delayed onset, and that dysphagia can be the initial symptom.

Study Type : Human Study
Additional Links

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2021 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.